`a`
Evolution Equations and Control Theory (EECT)
 

Carleman Estimates and null controllability of coupled degenerate systems
Pages: 441 - 459, Issue 3, September 2013

doi:10.3934/eect.2013.2.441      Abstract        References        Full text (425.6K)           Related Articles

El Mustapha Ait Ben Hassi - Département de Mathématiques, Faculté des Sciences Semlalia, LMDP, UMMISCO (IRD-UPMC), Université Cadi Ayyad, Marrakech, 40000, B.P. 2390,, Morocco (email)
Farid Ammar khodja - Laboratoire de Mathématiques de Besançon, UMR CNRS 6623, Université de Franche-Comté, 25030 Besançon Cedex, France (email)
Abdelkarim Hajjaj - Département de Mathématiques et Informatique, Faculté des Sciences et Techniques, Labo. MISI, Université Hassan 1er Settat 26000, B.P. 577, Morocco (email)
Lahcen Maniar - Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech 40000, B.P. 2390, Morocco (email)

1 E. M. Ait Benhassi, F. Ammar Khodja, A. Hajjaj and L. Maniar, Null controllability of degenerate parabolic cascade systems, Portugal. Math., 68 (2011), 345-367.       
2 F. Alabau-Boussouira, P. Cannarsa and G. Fragnelli, Carleman estimates for degenerate parabolic operators with applications to null controllability, J. evol. equ., 6 (2006), 161-204.       
3 F. Ammar Khodja, A. Benabdellah and C. Dupaix, Null-controllability for some reaction-diffusion systems with one control force, J. Math. Anal. Appl., 320 (2006), 928-943.       
4 F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostin, Controllability to the trajectories of phase-field models by one control force, SIAM J. Control Optim., 42 (2003), 1661-1680.       
5 F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostin, Null-controllability of some systems of parabolic type by one control force, ESAIM Control Optim. Calc. Var., 11 (2005), 426-448.       
6 V. R. Cabanillas, S. B. Menezes and E. Zuazua, Null controllability in unbounded domains for the semilinear heat equation with nonlinearities involving gradient terms, J. Optimization Theory and Applications, 110 (2001), 245-264.       
7 M. Campiti, G. Metafune and D. Pallara, Degenerate self-adjoint evolution equations on the unit interval, Semigroup Forum, 57 (1998), 1-36.       
8 P. Cannarsa and L. De Teresa, Controllability of 1-d coupled degenerate parabolic equations, Electron. J. Differential Equations, 1-21.       
9 P. Cannarsa and G. Fragnelli, Null controllability of semilinear degenerate parabolic equations in bounded domains, Electron. J. Differential Equations, 1-20.       
10 P. Cannarsa, P. Martinez and J. Vancostenoble, Carleman estimates for a class of degenerate parabolic operators, SIAM, J. Control Optim., 47 (2008), 1-19.       
11 P. Cannarsa, G. Fragnelli and J. Vancostenoble, Regional controllability of semilinear degenerate parabolic equations in bounded domains, J. Math. Anal. Appl., 320 (2006), 804-818.       
12 P. Cannarsa, P. Martinez and J. Vancostenoble, Persistent regional null controllability for a class of degenerate parabolic equations, Commun. Pure Appl. Anal., 3 (2004), 607-635.       
13 P. Cannarsa, P. Martinez and J. Vancostenoble, Null controllability of degenerate heat equations, Adv. Differential Equations, 10 (2005), 153-190.       
14 P. Cannarsa, J. Tort and M. Yamamoto, Unique continuation and approximate controllability for a degenerate parabolic equation, Appl. Anal., 91 (2012), 1409-1425.       
15 L. De Teresa, Insensitizing controls for a semilinear heat equation, Comm. Partial Differential Equations, 25 (2000), 39-72.       
16 L. De Teresa and E. Zuazua, Approximate controllability of the semilinear heat equation in unbounded domains, Nonlinear Analysis TMA, 37 (1999), 1059-1090.       
17 K. J. Engel and R. Nagel, "One-Parameter Semigroups for Linear Evolution Quations," Springer-Verlag, New York, 2000.       
18 C. Fabre, J. P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation, Proceedings of the Royal Society of Edinburg, 125 (1995), 31-61.       
19 H. O. Fattorini and D. L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Rat. Mech. Anal., 43 (1971), 272-292.       
20 H. O. Fattorini and D. L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to control theory of parabolic equations, Quarterly of applied Maths, 32 (1974), 45-69.       
21 E. Fernandez-Cara, Null controllability of the semilinear heat equation, ESAIM Control Optim. Calc. Var., 2 (1997), 87-103.       
22 E. Fernandez-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations, Annales de l'Institut Henry Poincaré, Analyse non Linéaire, 17 (2000), 583-616.       
23 A. V. Fursikov and O. Y. Imanuvilov, "Controllability of Evolution Equations," Lectures Notes Series 34, Seoul National University Research Center, Seoul, 1996.       
24 M. Gonzalez-Burgos and L. de Teresa, Controllability results for cascade systems of m coupled parabolic PDEs by one control force, Portugal. Math., 67 (2010), 91-113.       
25 M. Gonzalez-Burgos and R. Perez-Garcia, Controllability of some coupled parabolic systems by one control force, C. R. Math. Acad. Sci. Paris, 340 (2005), 125-130.       
26 M. Gonzalez-Burgos and R. Perez-Garcia, Controllability results for some nonlinear coupled parabolic systems by one control force, Asymptot. Anal., 46 (2006), 123-162.       
27 S. Guerrero, Null controllability of some systems of two parabolic equations with one control force, SIAM J. Control Optim., 46 (2007), 379-394.       
28 G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur, Comm. in PDE, 20 (1995), 335-356.       
29 X. Liu, H. Gao and P. Lin, Null controllability of a cascade system of degenerate parabolic equations, Acta Math. Sci. Ser. A Chin. Ed., 28 (2008), 985-996.       
30 A. Lopez, X. Zhang and E. Zuazua, Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations, J. Math. Pures Appl., 79 (2000), 741-808.       
31 P. Martinez and J. Vancostenoble, Carleman estimates for one-dimensional degenerate heat equations, J. Evol. Equ., 6 (2006), 325-362.       
32 S. Micu and E. Zuazua, On the lack of null controllability of the heat equation on the half-line, Trans. Amer. Math. Soc., 353 (2001), 1635-1659.       
33 B. Opic and A. Kufner, "Hardy-Type Inequalities," Longman Scientific and Technical, Harlow, UK, 1990.       
34 D. L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations, Studies in Applied Mathematics, 52 (1973), 189-221.       
35 D. Tataru, A priori estimates of Carleman's type in domains with boundary, J. Math. Pures et Appliquées, 73 (1994), 355-387.       
36 E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearites, Control Cybernet., 28 (1999), 665-683.       

Go to top